Back
 AM  Vol.6 No.14 , December 2015
Four Nontrivial Solutions for Kirchhoff Problems with Critical Potential, Critical Exponent and a Concave Term
Abstract: In this paper, we consider the existence of multiple solutions to the Kirchhoff problems with critical potential, critical exponent and a concave term. Our main tools are the Nehari manifold and mountain pass theorem.
Cite this paper: Mokhtar, M. (2015) Four Nontrivial Solutions for Kirchhoff Problems with Critical Potential, Critical Exponent and a Concave Term. Applied Mathematics, 6, 2248-2256. doi: 10.4236/am.2015.614198.
References

[1]   Kirchhoff, G.R. (1883) Vorlesungen über mathematische Physik—Mechanik. 3 Edition. Teubner, Leipzig.

[2]   Alves, C.O., Correa, F.J.S.A. and Ma, T.F. (2005) Positive Solutions for a Quasilinear Elliptic Equation of Kirchhoff type. Computers & Mathematics with Applications, 49, 85-93.
http://dx.doi.org/10.1016/j.camwa.2005.01.008

[3]   Cheng, C.T. and Wu, X. (2009) Existence Results of Positive Solutions of Kirchhoff Type Problems. Nonlinear Analysis, 71, 4883-4892.
http://dx.doi.org/10.1016/j.na.2009.03.065

[4]   Ma, T.F. and Rivera, J.E.M. (2003) Positive Solutions for a Nonlinear Nonlocal Elliptic Transmission Problem. Applied Mathematics Letters, 16, 243-248.
http://dx.doi.org/10.1016/S0893-9659(03)80038-1

[5]   Chen, C., Kuo, Y. and Wu, T. (2011) The Nehari Manifold for a Kirchhoff Type Problem Involving Sign Changing Weight Functions. Journal of Differential Equations, 250, 1876-1908.

[6]   Mao, A.M. and Zhang, Z.T. (2009) Sign-Changing and Multiple Solutions of Kirchhoff Type Problems without the P.S. Condition. Nonlinear Analysis, 70, 1275-1287.
http://dx.doi.org/10.1016/j.na.2008.02.011

[7]   Mao, A.M. and Luan, S.X. (2011) Sign-Changing Solutions of a Class of Nonlocal Quasilinear Elliptic Boundary Value Problems. Journal of Mathematical Analysis and Applications, 383, 239-243.
http://dx.doi.org/10.1016/j.jmaa.2011.05.021

[8]   Jin, J.H. and Wu, X. (2010) Infinitely Many Radial Solutions for Kirchhoff-Type Problems in RN. Journal of Mathematical Analysis and Applications, 369, 564-574.
http://dx.doi.org/10.1016/j.jmaa.2010.03.059

[9]   Wei, L. and He, X.M. (2012) Multiplicity of High Energy Solutions for Superlinear Kirchho Equations. Journal of Applied Mathematics and Computing, 39, 473-487.
http://dx.doi.org/10.1007/s12190-012-0536-1

[10]   He, X.M. and Zou, W.M. (2009) Infinitely Many Positive Solutions for Kirchhoff-Type Problems. Nonlinear Analysis, 70, 1407-1414.
http://dx.doi.org/10.1016/j.na.2008.02.021

[11]   Brown, K.J. and Zhang, Y. (2003) The Nehari Manifold for a Semilinear Elliptic Equation with a Sign Changing Weight Function. Journal of Differential Equations, 2, 481-499.
http://dx.doi.org/10.1016/S0022-0396(03)00121-9

[12]   Drabek, P., Kufner, A. and Nicolosi, F. (1997) Quasilinear Elliptic Equations with Degenerations and Singularities, Walter de Gruyter Series in Nonlinear Analysis and Applications Vol. 5. New York.
http://dx.doi.org/10.1515/9783110804775

 
 
Top